# SDR FDEA202110052477

- Difficulty date: October 5, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63116
- Aircraft time: 2,360 hours, 1,165 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T4102410G
- Part serial: A0170000470
- Condition: Damaged
- Part time: 1,165 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K

## Discrepancy

RH WING #11 SLAT HAS WHAT APPEARS TO BE A BULLET HOLE IN TOP SURFACE REPAIRED R/H WING #11 SLAT REF 767 SRM 57-43-02-2R AND 51-70-10.
